MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR

MC3 INC. MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR
Model Number 48135
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, during use of a nautilus smart oxygenator it was reported that the heat exchanger was not working.The device was replaced.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
The device has been returned for analysis.The results are pending completion of the investigation.
 
Additional Manufacturer Narrative
The device has been returned for analysis.The water path restriction within the heat exchanger capillaries was confirmed.Increased water path restriction reduces the water flow rate supplied by the heater cooler device through the heat exchanger.
 
Event or Problem Description
On 22-aug-2023, during use of a nautilus smart oxygenator it was reported that the heat exchanger was not working.The device was replaced.There was no adverse patient effect associated with this event.Additional information, received on 20-sep-2023, indicated the patient was on ecmo for about 12 hours prior to the reported event.

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS SMART OXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key17784635
Report Number3011468686-2023-00016
Device Sequence Number12276909
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)250228(10)2302190
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number48135
Device Lot Number2302190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown